# SDR AWXA0000031

- Difficulty date: January 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 65C357471
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR, AFT TOP CORNER CUTOUT CRACKED 1.25 MARKED.  STOP DRILLED CRACK, HFEC IAW B737 51-00-00 FIG 23. TREATED AND                                         PRIMED REPAIR AREA, INSTALLED CONICAL WASHER AND INSTALLED DOUBLER REPAIR IAW ER 2-53-36-21,  SB 737-53-11-49, AND SRM 51-10-2.
